i sometimes get a strange trembling/twitching/shaking sensation in my lower and sometimes upper abdominal area. i experience this off and on a lot and i was just wondering if anyone would have a possible idea of what could be causing it. thank a bunch :).
I have experienced this same problem. It usually happens when I am relaxed or trying to meditate. I have been told that it is just over used muscles contracting and trying to relax. We do not realize how much we use our abdominal muscles, but almost every move we make uses at least one muscle in the abdomen. If it is not causing pain, I would not worry about it. However, if it does become painful, you should probably speak to your physician about it.
Do you exercise? It may be you are pushing yourself too hard and have an accumulation of lactic acid, in that case I would trying stretching before working out. If not, then I would go to doctor and see if he can feel anything.
Welcome to the MedHelp forum!
In a thin built person, normal pulse of the abdominal aorta can be felt. This is a normal finding. Another possibility is a strong heartbeat being conducted to the stomach area. Again it could be a normal finding or it could be due to a heart condition. However it could also be an aneurysm. This can be diagnosed and treated by a vascular specialist and an angiogram not ultrasound is done to detect it. Please consult a cardiologist to start with. You may need to consult a vascular specialist.
Severe acidity, gas in stomach and muscle twitches too could be causing a pulsing. If heart and aortic causes are ruled out, then this should be looked into. It is difficult to comment beyond this at this stage. Do consult your doctor. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.